• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2014, Volume: 7, Issue: 1, Pages: 69-78

Original Article

Perturbations of Generalized Dual Banach Frames


The classical duals and generalized duals of frames play a fundamental role in the abstract frame theory. In this paper we first define the concepts of dual, canonical dual, pseudo-dual and approximate dual for Bessel sequences with respect to a BK-space of scalar-valued sequences in Banach spaces, and illuminate their relationship with Banach frames. Then we prove that classical dual and approximate dual of Banach frames are stable under small perturbations so that the results obtained1 is a special case of it. We also apply a new characterization of classical dual Banach frames to discuss a stability problem for them. For approximate dual Banach frames constructed via perturbation theory, we provide a bound on the deviation from perfect reconstruction.

Keywords: Xd -Frames, Banach Frames, Approximate Duals, Pseudo-duals, Perturbations


Subscribe now for latest articles and news.